# SDR SCNA20250808305

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-800
- Aircraft serial: 32577
- Aircraft time: 59,839 hours, 42,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GUST LOCK GUIDE ARM PIN AND HARDWARE MISSING	 INSTALLED GUIDE ARM PIN AND HARDWARE AS REQUIRED PER AMM 52-11-21 OK FOR SERVICE .
